# SDR UPS99828420

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9754022504N
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A PIT FLOORBEAM CRACKED AT FS 340 AND RBL 52.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-1-20D AND 51-1-21.
